Skip to main content
Article
The Use of Cubic Splines in the Numerical Solution of Fractional Differential Equations
Hindawi Publishing Corporation International Journal of Mathematics and Mathematical Sciences Volume 2012, Article ID 638026, 16 pages doi:10.1155/2012/638026 (2012)
  • waheed k zahra, Dr
  • s m Elkholy
Publication Date
2012
Citation Information
waheed k zahra and s m Elkholy. "The Use of Cubic Splines in the Numerical Solution of Fractional Differential Equations" Hindawi Publishing Corporation International Journal of Mathematics and Mathematical Sciences Volume 2012, Article ID 638026, 16 pages doi:10.1155/2012/638026 (2012)
Available at: http://works.bepress.com/waheed_k_zahra/2/